# SDR 99ZZZX3359

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: CI122
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA REFLECTS POWER.  REMOVED AND REPLACED.
